Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe itching all over the body, small rashes, taken medicines, temporary relief. What should I do?

Hello Doctors, I am suffering from seviour itching problem all over the body from last 5 months. While itching some times small rashes also appearing with red color. Itching on the scalp, neck, hands, legs, back, thies, foot. I have consulted four doctors till now. but still facing the itching problem. if i use the tablets, tempararily it works and itching not comes on the body. if i not uses the tablets itching starts like pin biting. I have used the tablets ( fexofenadine hydrochloride tablets, montelukasi sidium, levocetirizine hydrochloride, excipients, levocertirizine dihyarochloride, methylcobalamin , alpha lipoic acid , folic acid vitamin b6, benfotiamine). One doctor prescibed the tablet to improve the immunity also. I am unbearble when the body itches. Kindly suggest me to cure my health problem.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
You seem to be having chronic urticaria. Unfortunately in most of the cases, there is no underlying cause. But thyroid disorders, any autoimmune disease should be ruled out. It has to be managed with oral antiallergics like cetirizine, fexofenadine, loratidine etc. Initially medicines are added in high doses but once controlled, the drug can be tapered to mildest possible dose. We can't stop the medicine until itching stops completely
Please do not discontinue medicines, consult your dermatologist and restart the drugs as per requirement.
take care
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor